B. Andreianov, M. Bendahmane, K. H. Karlsen, and C. Pierre, Convergence of discrete duality finite volume schemes for the cardiac bidomain model, Networks and Heterogeneous Media, vol.6, pp.195-240, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00526047

B. Andreianov, F. Boyer, and F. Hubert, Discrete duality finite volume schemes for Leray???Lions???type elliptic problems on general 2D meshes, Numerical Methods for Partial Differential Equations, vol.152, issue.1, pp.145-195, 2007.
DOI : 10.1002/num.20170

URL : https://hal.archives-ouvertes.fr/hal-00005779

C. Bernardi, V. Girault, and F. Hecht, ANALYSIS OF A PENALTY METHOD AND APPLICATION TO THE STOKES PROBLEM, Mathematical Models and Methods in Applied Sciences, vol.13, issue.11, pp.1599-1628, 2003.
DOI : 10.1142/S0218202503003057

F. Boyer and F. Hubert, Finite Volume Method for 2D Linear and Nonlinear Elliptic Problems with Discontinuities, SIAM Journal on Numerical Analysis, vol.46, issue.6, pp.3032-3070, 2008.
DOI : 10.1137/060666196

URL : https://hal.archives-ouvertes.fr/hal-00110436

C. Carstensen and S. Funken, Constants in Clément-interpolation error and residual based a posteriori estimates in finite element methods, East-West J. Numer. Math, vol.8, pp.153-175, 2000.

C. Chainais-hillairet, Discrete duality finite volume schemes for two-dimensional drift-diffusion and energy-transport models, International Journal for Numerical Methods in Fluids, vol.192, issue.3, pp.239-257, 2009.
DOI : 10.1002/fld.1393

E. V. Chizhonkov and M. A. Olshanskii, On the domain geometry dependence of the LBB condition, ESAIM: Mathematical Modelling and Numerical Analysis, vol.34, issue.5, pp.935-951, 2000.
DOI : 10.1051/m2an:2000110

M. Dobrowolski, On the LBB condition in the numerical analysis of the Stokes equations, Applied Numerical Mathematics, vol.54, issue.3-4, pp.314-323, 2005.
DOI : 10.1016/j.apnum.2004.09.005

S. Zsuppn, On the domain dependence of the inf???sup and related constants via conformal mapping, Journal of Mathematical Analysis and Applications, vol.382, issue.2, pp.856-863, 2011.
DOI : 10.1016/j.jmaa.2011.04.086

Y. Coudì-ere and F. Hubert, A 3D Discrete Duality Finite Volume Method for Nonlinear Elliptic Equations, SIAM Journal on Scientific Computing, vol.33, issue.4, pp.1739-1764, 2011.
DOI : 10.1137/100786046

Y. Coudì-ere and G. Manzini, The discrete duality finite volume method for convection-diffusion problems, SIAM J. Numer. Anal, pp.47-4163, 2010.

Y. Coudì-ere, C. Pierre, O. Rousseau, R. Turpault, and A. 2d, 3D Discrete Duality Finite Volume Scheme. Application to ECG simulation, electronic only, 2009.

E. Dari, R. Durán, and C. Padra, Error estimators for nonconforming finite element approximations of the Stokes problem, Mathematics of Computation, vol.64, issue.211, pp.1017-1033, 1995.
DOI : 10.1090/S0025-5718-1995-1284666-9

S. Delcourte, Développement de méthodes de volumes finis pour la mécanique des fluides, 2007.

S. Delcourte, K. Domelevo, and P. Omnes, A Discrete Duality Finite Volume Approach to Hodge Decomposition and div???curl Problems on Almost Arbitrary Two???Dimensional Meshes, SIAM Journal on Numerical Analysis, vol.45, issue.3, pp.1142-1174, 2007.
DOI : 10.1137/060655031

URL : https://hal.archives-ouvertes.fr/hal-00635633

S. Delcourte and P. Omnes, A discrete duality finite volume discretization of the vorticity-velocity-pressure stokes problem on almost arbitrary two-dimensional grids. Numer. Methods Partial Differential Eq
URL : https://hal.archives-ouvertes.fr/cea-00772972

K. Domelevo and P. Omnes, A finite volume method for the Laplace equation on almost arbitrary two-dimensional grids, ESAIM: Mathematical Modelling and Numerical Analysis, vol.39, issue.6, pp.1203-1249, 2005.
DOI : 10.1051/m2an:2005047

Y. Girault and P. A. Raviart, Finite Element Methods for Navier-Stokes Equations, 1986.
DOI : 10.1007/978-3-642-61623-5

A. Hannukainen, R. Stenberg, and M. Vohralík, A unified framework for a posteriori error estimation for the Stokes problem, Numerische Mathematik, vol.46, issue.272, pp.725-769, 2012.
DOI : 10.1007/s00211-012-0472-x

URL : https://hal.archives-ouvertes.fr/hal-00470131

F. Hermeline, A Finite Volume Method for the Approximation of Diffusion Operators on Distorted Meshes, Journal of Computational Physics, vol.160, issue.2, pp.481-499, 2000.
DOI : 10.1006/jcph.2000.6466

F. Hermeline, Approximation of diffusion operators with discontinuous tensor coefficients on distorted meshes, Computer Methods in Applied Mechanics and Engineering, vol.192, issue.16-18, pp.1939-1959, 2003.
DOI : 10.1016/S0045-7825(02)00644-8

F. Hermeline, S. Layouni, and P. Omnes, A finite volume method for the approximation of Maxwell???s equations in two space dimensions on arbitrary meshes, Journal of Computational Physics, vol.227, issue.22, pp.9365-9388, 2008.
DOI : 10.1016/j.jcp.2008.05.013

S. Krell and G. Manzini, The Discrete Duality Finite Volume Method for Stokes Equations on Three-Dimensional Polyhedral Meshes, SIAM Journal on Numerical Analysis, vol.50, issue.2, pp.808-837, 2012.
DOI : 10.1137/110831593

P. Omnes, Y. Penel, and Y. Rosenbaum, A Posteriori Error Estimation for the Discrete Duality Finite Volume Discretization of the Laplace Equation, SIAM Journal on Numerical Analysis, vol.47, issue.4, pp.47-2782, 2009.
DOI : 10.1137/080735047

URL : https://hal.archives-ouvertes.fr/cea-00320486

L. E. Payne and H. F. Weinberger, An optimal Poincar?? inequality for convex domains, Archive for Rational Mechanics and Analysis, vol.5, issue.1, pp.286-292, 1960.
DOI : 10.1007/BF00252910

J. R. Shewchuk, Triangle: Engineering a 2D quality mesh generator and Delaunay triangulator, Applied Computational Geometry: Towards Geometric Engineering, pp.203-222, 1996.
DOI : 10.1007/BFb0014497

A. Veeser and R. Verfürth, Poincare constants for finite element stars, IMA Journal of Numerical Analysis, vol.32, issue.1, pp.30-47, 2012.
DOI : 10.1093/imanum/drr011

R. Verfürth, A posteriori error estimators for the Stokes equations, Numerische Mathematik, vol.4, issue.3, pp.309-325, 1989.
DOI : 10.1007/BF01390056

R. Verfürth, A posteriori error estimators for the Stokes equations II non-conforming discretizations, Numerische Mathematik, vol.55, issue.1, pp.235-249, 1991.
DOI : 10.1007/BF01385723

R. Verfürth, A review of a posteriori error estimation and adaptive mesh-refinement techniques, 1996.

R. Verfürth, Error estimates for some quasi-interpolation operators, ESAIM: Mathematical Modelling and Numerical Analysis, vol.33, issue.4, pp.2-33, 1999.
DOI : 10.1051/m2an:1999158